Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Small representations of finite distributive lattices as congruence lattices

Authors: George Grätzer, Ivan Rival and Nejib Zaguia
Journal: Proc. Amer. Math. Soc. 123 (1995), 1959-1961
MSC: Primary 06B10; Secondary 06D05
Correction: Proc. Amer. Math. Soc. 126 (1998), 2509-2510.
MathSciNet review: 1301499
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A recent result of G. Grätzer, H. Lakser, and E. T. Schmidt states that for any distributive lattice D with n join-irreducible elements, there exists a lattice L with $ O({n^2})$ elements, whose congruence lattice ConL is isomorphic to D. We show that this result is best possible.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06B10, 06D05

Retrieve articles in all journals with MSC: 06B10, 06D05

Additional Information

Keywords: Congruence lattice, finite lattice, distributive lattice
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society